Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A geometric equivalent of the invariant subspace problem


Authors: Eric A. Nordgren, Heydar Radjavi and Peter Rosenthal
Journal: Proc. Amer. Math. Soc. 61 (1976), 66-68
MSC: Primary 47A15
DOI: https://doi.org/10.1090/S0002-9939-1976-0430822-9
MathSciNet review: 0430822
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that every operator has an invariant subspace if and only if every pair of idempotents has a common invariant subspace.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A15

Retrieve articles in all journals with MSC: 47A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1976-0430822-9
Keywords: Bounded linear operator, invariant subspace
Article copyright: © Copyright 1976 American Mathematical Society